# SDR DXTA2021112352380

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0275
- Aircraft time: 376 hours, 253 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRIMARY SEAL: DESCENDING THOUGHT 5000 FEET THERE IS A LOUD WHISTLE COMING FROM THE MAIN CABIN DOOR SEAL. // SIGNOFF// B.EGAN TO TROUBLESHOOTING THE MAIN ENTRY DOOR, INSPECTED THE DOOR SEALS FOUND THE AFT SECTION OF THE MAIN
ENTRY CABIN DOOR SEAL RETAINER RING LOOSE , RESECURED THE RETAINER RING SEAL AS REQUIRED, POWER UP THE
AIRCRAFT AND STARTED THE ENGINES AND PRESSURIZED AIR RAFT AND COMPLIED MAIN CABIN DOOR ENTRY DOOR SEAL
LEAK CHECK IS GOOD .IAW CE-680A MM 52-10-35.
